# SDR 2008UALA03858

- Difficulty date: July 13, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 66,212 hours, 10,842 cycles
- Engine: Pwa PW4060
- Engine time: 65,469 hours, 9,136 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: MR7937721
- Part serial: 21
- Condition: Reads High
- Location: Oil Pressure
- Part time: 65,469 hours, 9,136 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB LEFT ENG OIL PRESS PEGGED OUT AT 400 PSI AT LEVEL OFF PRESS JUMPED TO 200.  REPLACED OIL PRESSURE TRANSMITTER.
